# SDR CALA2022071801780

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141N515034
- Condition: Corroded
- Location: Rbl 45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0553: INTERCOSTAL UPPER SURFACE CORRODED AT RBL45 BS 3 25, TRANSCRIBED FROM HAECO GSO NRC# 9283132
